Advertisement

Annals of Global Analysis and Geometry

, Volume 48, Issue 4, pp 357–395 | Cite as

Bochner’s technique for statistical structures

  • Barbara OpozdaEmail author
Article

Abstract

The main aim of this paper is to extend Bochner’s technique to statistical structures. Other topics related to this technique are also introduced to the theory of statistical structures. It deals, in particular, with Hodge’s theory, Bochner–Weitzenböck and Simon’s type formulas. Moreover, a few global and local theorems on the geometry of statistical structures are proved, for instance, theorems saying that under some topological and geometrical conditions a statistical structure must be trivial. We also introduce a new concept of sectional curvature depending on statistical connections. On the base of this notion we study the curvature operator and prove some analogues of well-known theorems from Riemannian geometry.

Keywords

Affine connection Statistical structure Curvature tensors Laplacian Hedge’s theory Bochner’s technique 

Mathematics Subject Classification

Primary: 53B05 53C05 53A15 53B20 

Notes

Acknowledgments

The research supported by the NCN Grant UMO-2013/11/B/ST1/02889 and a grant of the TU Berlin.

References

  1. 1.
    Li, A.-M., Simon, U., Zhao, G.: Global Affine Differential Geometry of Hypersurfaces. Walter de Gruyter, Berlin (1993)zbMATHCrossRefGoogle Scholar
  2. 2.
    Montiel, S., Ros, A., Urbano, F.: Curvature pinching and eigenvalue rigidity for minimal submanifolds. Math. Z. 191, 537–548 (1986)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Nomizu, K., Sasaki, T.: Affine Differential Geometry. Cambridge University Press, Cambridge (1994)zbMATHGoogle Scholar
  4. 4.
    Petersen, P.: Riemannian Geometry. Springer, Berlin (2006)zbMATHGoogle Scholar
  5. 5.
    Petersen, P.: Demystifying the Weitzenböck curvature operator. www.math.ucla.edu/~petersen/. Accessed 31 Aug 2015
  6. 6.
    Ros, A.: A characterization of seven compact Kaehler sumbanifolds by holomorhic pinching. Ann. Math. 121, 377–382 (1985)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Simon, U.: Global uniqueness for ovaloids in Euclidean and affine differential geometry. Tohoku Math. J. 44, 327–334 (1992)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Wiehe, M.: Deformations in affine hypersurface theory, PhD Thesis, TU Berlin (1998)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer Science, Jagiellonian UniversityCracowPoland

Personalised recommendations